# SDR REXA95044

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658BA
- Make and model: Bag JETSTM3101
- Aircraft serial: 658
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737519
- Condition: Failed
- Location: Rt Engine
- Part time: 3,701 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

POWER CONTROL FOR RIGHT ENGINE WAS UNCONTROLLABLE.  WITH ANY LITTLE MOVEMENT OF THE POWER LEVER, THE TORQUE WOULD FLUCTUATE UP TO 90 PERCENT TORQUE TO EITHER SIDE.  REMOVED AND REPLACED RIGHT FCU IAW GMM AND PERFORMED GROUND RUNS.  OK FOR SERVICE.  (X)
